# SDR FDEA201502040430

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 221 hours, 12,212 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION INSPECTION, RT MID BOLT HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0315522 PT 1.  REPAIR FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, RT MID BOLT HOLE.  THIS REPAIR IS CATEGORY C.    MAJOR REPAIR IAW GMM 6-2-100.
